# SDR SWIA201023401

- Difficulty date: January 4, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 16,899 hours, 13,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT IN CABIN INOP.  (FLT 6611)  RELAMPED EMERGENCY LIGHT.
